# SDR SWAA052747

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 49,899 hours, 45,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
